# SDR MASA200400665

- Difficulty date: November 29, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 9,428 hours, 8,737 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 852701
- Part serial: A16169A16161
- Condition: Inoperative
- Location: Nlg
- Part time: 9,428 hours, 8,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO THE LANDING GEAR AIR TO GROUND MESSAGE ILLUMINATED.  MAINTENANCE FOUND NOSE PROX SENSOR WOW CANNON PLUG LOOSE.  RESECURED CANNON PLUG, FOUND RT FWD WOW SENSOR CRACKED AND FOUND LT AFT SENSOR INOP.  MX REMOVED AND REPLACED LT AFT AND RT FWD SENSOR OPS CHECKED GOOD.  P/N 8-527-01, LT S/N A-16169, RT S/N A-16161 BOTH TT 9428 AND 8737 TC.
